# SDR 2007FA0000369

- Difficulty date: April 4, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N6981T
- Make and model: Cessna 310D
- Aircraft serial: 39281
- Engine: Cont IO470*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 084100097
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTED THAT SOMETHING WAS HANGING DOWN UNDER THE AC IN CRUISE FLIGHT AND THAT THE AC WAS NOT GOING AS FAST AS IT NORMALLY DID.  ANOTHER AC NOTED THAT THE GEAR WAS UP, BUT THAT THE LEFT IB GEAR DOOR WAS HANGING DOWN PART WAY.  THE TOWER CONFIRMED THAT THE GEAR APPEARED TO BE DOWN AND LOCKED, BUT THAT THE LT IB GEAR DOOR WAS PART WAY DOWN.  ALL INDICATIONS OF THE GEAR IN THE AC WERE NORMAL AND THE GREEN LIGHT WAS ON WHEN THE AC LANDED.  THE AIRCRAFT LANDED NORMALLY AND ROLLED ABOUT 800 FT DOWN THE RUNWAY WHEN THE LEFT MAIN GEAR BROKE OUT OF THE WHEEL WELL.  IT WENT STRAIGHT BACK BEHIND THE WING AND THE AC WENT AROUND TO THE LEFT AND OFF THE RUNWAY.  THE LT IB DOOR WILL MOVE SOME BY HAND AND SEEMED TO OPE
